# SDR SWAA2019072235153

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,940 hours, 32,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A812210
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231UF AFT OUTBOARD CORNER DELAMINATED BETWEEN BS. 520 TO BS. 537.45.  R&R PANEL PER AMM.
